BibTeX record journals/ipl/TsaiTC94

download as .bib file

@article{DBLP:journals/ipl/TsaiTC94,
  author    = {Ying The Tsai and
               Chuan Yi Tang and
               Yunn Yen Chen},
  title     = {Average Performance of a Greedy Algorithm for the On-Line Minimum
               Matching Problem on Euclidean Space},
  journal   = {Inf. Process. Lett.},
  volume    = {51},
  number    = {6},
  pages     = {275--282},
  year      = {1994},
  url       = {https://doi.org/10.1016/0020-0190(94)00116-2},
  doi       = {10.1016/0020-0190(94)00116-2},
  timestamp = {Fri, 26 May 2017 22:54:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/TsaiTC94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics